Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Wire  Bored?

Author Topic: Celexa  (Read 155 times)

0 Members and 1 Guest are viewing this topic.

Offline kscott0723

  • Newbie
  • *
  • Posts: 18
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Celexa
« on: May 28, 2014, 07:53:08 PM »
I've taken one pill of Celexa and now I'm chickening out. My main symptom is dizziness and Celexa made it worse. I felt I was getting better without the meds but had a setback and stupidly decided to try a medication. After one pill, I'm done! Will I have withdrawal symptoms? Anyone had any experience with this?
Bookmark and Share

Online insights

  • Hero Member
  • *****
  • Posts: 3975
  • Country: au
  • Rec's: 91
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Celexa
« Reply #1 on: May 28, 2014, 08:05:29 PM »
Will I have withdrawal symptoms?

No, of course not. And I suspect the dizziness was not the med, but something you talked yourself into.

If you don't want to treat your anxiety with meds, the cognitive and/or behavioral and/or mindfulness therapies are a great alternative.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Online MobileChucko

  • Try? Try not! There is no try...
  • Global Moderator
  • Hero Member
  • *****
  • Posts: 724
  • Country: us
  • Rec's: 21
  • Gender: Male
  • Mood: Curious
    Curious
  • Personal text
    • Poke This Member
Re: Celexa
« Reply #2 on: May 28, 2014, 08:10:05 PM »
Hi KS...

No my friend, you will not be experiencing any withdrawal symptoms after taking just one dose of Celexa.

It is not unusual at all for some symptoms to worsen during the start-up phase of taking an anti-depressant.  Celexa is classified as a selective serotonin reuptake inhibitor (SSRI).  When starting an SSRI, serotonin levels in the brain are increased immediately, and this can exacerbate anxiety, panic attacks, and other symptoms in some people.  These side effects are temporary, and usually last only a few weeks until the body adjusts to the increased levels.

I am uncertain what dose of Celexa you took, KS, but is it best to start off at a low, sub-therapeutic dose, such as 10 or even 5 mg, and increase the dose every 7-10 days, by say 5 mg.  This can help to lessen the severity of side effects.

I am on Celexa.  Have been on it for six months now, and it has worked wonders for me.

The very best to you, KS!...  Chuck :grinning-smiley-003:
Bookmark and Share

Offline kscott0723

  • Newbie
  • *
  • Posts: 18
  • Rec's: 0
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Celexa
« Reply #3 on: May 28, 2014, 08:55:24 PM »
Thanks for your replies. I took 20mg! That was probably too much. Anyways, CBT for me!
Bookmark and Share

Offline Drielly84

  • Full Member
  • ***
  • Posts: 140
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Celexa
« Reply #4 on: May 28, 2014, 09:58:11 PM »
I was on celexa for 12 yrs and only about a couple of years ago did it start to lose some if it's effectiveness
What chuck suggested is great
I started on zoloft way too high and went back and started on 12.5 and am increasing by 12.5
It is working okay so far and I have good moments and some bad moments but I'm able to work through the bad moments better

Are ur attacks often and chronic? If not therapy may be a great way to help :)
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
2 Replies
1914 Views
Last post April 23, 2007, 03:43:28 PM
by TooCuteRose
4 Replies
1001 Views
Last post April 02, 2009, 03:25:49 PM
by Jglaze
2 Replies
656 Views
Last post August 19, 2009, 05:18:53 AM
by studdmuffin
16 Replies
1986 Views
Last post October 26, 2009, 04:42:51 PM
by arijones1
6 Replies
1043 Views
Last post December 10, 2009, 07:14:43 PM
by WiSp